JAMP  Vol.2 No.8 , July 2014
Some Properties of CR-Submanifolds of a Nearly Trans-Sasakian Manifold with a Semi Symmetric Non-Metric Connection
ABSTRACT

This paper deals with the study of CR-submanifolds of a nearly trans-Sasakian manifold with a semi symmetric non-metric connection. Nijenhuis tensor, integrability conditions for some distributions on CR-submanifolds of a nearly trans-Sasakian manifold with a semi symmetric non- metric connection are discussed.


Cite this paper
Das, L. , Ahmad, M. and Haseeb, A. (2014) Some Properties of CR-Submanifolds of a Nearly Trans-Sasakian Manifold with a Semi Symmetric Non-Metric Connection. Journal of Applied Mathematics and Physics, 2, 813-822. doi: 10.4236/jamp.2014.28090.
References
[1]   Bejancu, A. (1978) -Submanifolds of a Kaehler Manifold I. Proceedings of the American Mathematical Society, 69, 135-142.

[2]   Kobayashi, M. (1981) -Submanifolds of Sasakian Manifold. Tensor, N. S., 35, 297-307.

[3]   Yano, K. and Kon, M. (1989) On Contact -Submanifolds. Journal of the Korean Mathematical Society, 26, 231-262.

[4]   Oubina, J.A. (1985) New Class of Almost Contact Metric Structures. Publicationes Mathematicae Debrecen, 32, 187-193.

[5]   Janssens, D. and Vanhecke, L. (1981) Almost Contact Structures and Curvature Tensors. Kodai Mathematical Journal, 1, 1-27. http://dx.doi.org/10.2996/kmj/1138036310

[6]   Bejancu, A. and Papaghuic, N. (1984) -Submanifolds of a Kenmotsu Manifold. Rendiconti di Matematica, 7, 607-622.

[7]   Shahid, M.H. (1991) -Submanifolds of a Trans-Sasakian Manifold. Indian Journal of Pure and Applied Mathematics, 22, 1007-1012.

[8]   Shahid, M.H. (1994) -Submanifolds of a Trans-Sasakian Manifold II. Indian Journal of Pure and Applied Mathematics, 25, 299-307.

[9]   Al-Solamy, F.R. (2002) -Submanifolds of a Nearly Trans-Sasakian Manifold. IJMMS, 31, 167-175.

[10]   Ahmad, M., Ozgür, C. and Haseeb, A. -Submanifolds of an -Sasakian Manifold with a Semi-Symmetric Metric Connection. Hacettepe Journal of Mathematics and Statistics.?

[11]   Das, L.S. and Ahmad, M. (2009) -Submanifolds of an -Sasakian Manifold with a Quarter Symmetric NonMetric Connection. Mathematical Sciences Research Journal, 13, 161-169.

[12]   Das, L.S., Ahmad, M. and Haseeb, A. (2011) Semi-Invariant Submanifolds of a Nearly Sasakian Manifold Endowed with a Semi-Symmetric Non-Metric Connection. Journal of Applied Analysis, 17, 1-12.

[13]   Tripathi, M.M. (2004) On Semi-Invariant Submanifolds of Nearly Trans-Sasakian Manifolds. The International Journal of Pure and Applied Mathematical Sciences, 1, 15-34.

[14]   Golab, S. (1975) On Semi-Symmetric and Quarter Symmetric Linear Connections. Tensor, N. S., 29, 249-254.

[15]   Blair, D.E. (1976) Contact Manifolds in Riemannian Geometry, Lecture Notes in Mathematics. Vol. 509, SpringerVerlag, Berlin.

[16]   Gray, A. and Hervella, L.M. (1980) The Sixteen Classes of Almost Hermitian Manifolds and Their Linear Invariants. Annali di Matematica Pura ed Applicata, 4, 35-58. http://dx.doi.org/10.1007/BF01796539

[17]   Blair, D.E. and Oubina, J.A. (1990) Conformal and Related Changes of Metric on the Product of Two Almost Contact Metric Manifolds. Publications Mathematiques, 34, 199-207.
http://dx.doi.org/10.5565/PUBLMAT_34190_15

[18]   Gherghe, C. (2000) Harmonicity on Nearly Trans-Sasaki Manifolds. Demonstratio Mathematica, 33, 151-157.

[19]   Blair, D.E., Showers, D.K. and Yano, K. (1996) Nearly Sasakian Structures. Kodai Mathematical Journal, 27, 175-180.

 
 
Top